MathSciNet Relay Station
MathSciNet bibliographic data
MR2204753 17B25 (17A35)
Landsberg, J. M.; Manivel, L. The sextonions and $E_{7\frac 12}$. Adv. Math. 201 (2006), no. 1, 143–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement